# SDR USAABB02192

- Difficulty date: November 20, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRA - FOUND EMERGENCY FLOOR LIGHTING INOPERATIVE AT RIGHT MID LAVATORY.  MAINTENANCE RECONNECTED A LOOSE WIRE.  (M)
